# SDR 2001UALA00651

- Difficulty date: May 5, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 17,101 hours, 2,716 cycles
- Engine: Pwa PW4090
- Engine time: 16,080 hours, 2,549 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Part number: 58T52401
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 16,080 hours, 2,549 cycles
- Component: Engine, Pwa, PW40903
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE DID NOT SPOOL UP TO FULL TAKEOFF POWER, LAG 1.5 KNOTS BEHIND LEFT THROTTLE.  ABORTED TAKEOFF AT LOW SPEEDS.  *S/D*  FOUND PROBLEM WITH LEFT ENGINE PT 4.95 LINE RIGHT ENGINE OPS NORMAL.  FOUND LINE BROKEN ON LEFT ENGINE.  PER 1-0-13-3 INTRIM REPAIRED FOR ONE FLIGHT ONLY TO TERMINATION OF FLT 8894-06.  ACFT TO OPERATE IN N1 MODE ONLY.  LEFT ENGINE PT 4.95 EPR SENSE LINE REPLACED.
